# SDR DL72E951021

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LE SLAT INTERIOR SKIN CRACKED, LOCATED IN BAY IB OF ACTUATOR RIBS.  REPAIRED PER MM 57-54-0 PG 804.  FOUND AT HMV.
